Sat, 26 May 2018, 1:30 PM –
Sun, 27 May 2018, 5:30 PMAdd to Calendar
This event is open to specific members only. You need to Sign In
• Ben Nevis, Scotland (1,345m)
• Scafell Pike, England (978m)
• Snowdon, Wales (1,085m)
All within 24 hours! It is a feat of both mental and physical endurance.
Chris Andrews, a seasoned explorer with experience of the Arctic, the Himalaya, the Alps, and the Middle East, will facilitate the trip. Chris is also founder and coach at www.objectiveX.co.uk, helping people to develop their mind and body to endure the toughest challenges, survive extreme conditions and achieve their ultimate goals.
Saturday 26th May
13:30 Depart from Glasgow Central Railway Station
16:30 Arrive Fort Williams
Estimated driving / sleeping time: 3 hours
17:00 Hike Ben Nevis, Scotland
Estimated hiking time: 5hours
22:00 Transport from Scotland to Wasdale Head, Lake District
Estimated driving / sleeping time: 6 hours
Sunday 27th May
04:00 Hike Scafell Pike, Lake District
Estimated hiking time: 4 hours
08:00 Transport from Lake District to Wales
Estimated driving / sleeping time: 5 hours
13:00 Hike Snowdon, Wales
Estimated hiking time: 4 hours
17:00 Depart for Chester Station
Estimated driving / sleeping time: 1.25 hours
17:30 Depart Chester Station
As Monday is a bank holiday, you could also spend the day recovering in Chester if you’d like!
We will provide options for travelling to Glasgow and back from Chester in the coming weeks.
What will it cost?
The estimated price for the trip is:
• c. £150-250 to cover transport, drivers and guides
• Up to £230 for train tickets to Glasgow and back from Chester (but should be considerably less than this)
We will be able to confirm prices once we know the exact number of people that are joining.
How to sign up
You need to be a XPS member to attend our trips. If you’re not already a member you can sign up here: https://community.city.ac.uk/city/the-cass-mba-expeditionary-society-membership-payment-form
We ask for a £60 donation to become a member – this gives you access to all the trips planned this year (which include Ireland, Colombia and Vietnam) plus special leadership/expedition events (for example, our inaugural event with Everest climber Chris Bonnington).
To commit, please email us no later than Friday 16 March and pay a non-refundable deposit of £75 via the debit card link here to secure your place. Places are limited to 15 and we will fill them on a first come; first served basis thereafter a waiting list.
Suggested kit list
• Walking boots (mandatory, not trail shoes or trainers)
• Hiking socks (wearing a single pair recommended, rather than using a liner sock)
• Walking trousers (lightweight hiking trousers, not jeans or tracksuit trousers)
• Sports top (not cotton)
• Windproof jacket
• Optional: Thermals
To carry with you
• Hill snacks
• Gloves (+ spares)
• Hat (covering ears + spare)
• Backpack raincover
• Mobile phone
• Spare socks
• Blister plasters
• First aid kit
• Sunglasses & suncream
• Head torch
• Survival blanket
• Recommended: walking poles
• Optional: GPS
Keep in the car
• Food (main supplies, carry some snacks)
• Changes of clothes
• 4 litres of water per person
• Light shoes / sandals
• Sleeping bag / blanket
How fit do you need to be?
This is a tough challenge but accessible to anyone willing to do a bit of training - though of course there is sleep deprivation to contend with! Have a look at the Three Peaks training page for ideas. Our facilitator Chris will also give us some tips. It will be fun, stretching and a brilliant experience.
Contact the organizers